# SDR SWAA2014072530336

- Difficulty date: May 31, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 33,317 hours, 14,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6557463
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LATCH BROKEN.  SECURED LATCH IAW SOPM.
